# SDR CALA2025063006032

- Difficulty date: June 26, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N62884
- Make and model: Boeing 737924ER
- Aircraft serial: 42203
- Aircraft time: 32,262 hours, 11,694 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Structure
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: C, B
- Precautionary procedure: K

## Discrepancy

FOUL ODOR SMELL REMAINS IN FWD CARGO COMPARTMENT, FWD GALLEY AND FLIGHT DECK RESIDUAL FOUND IN AFT OF FWD CARGO. REMOVED CONTAMINATED INSULATION AND CLEANED AREA. CURRECTLY AIRING OUT FWD CARGO. REMOVED FWD CARGO FLOOR BOARD INSTULATION. REF AMM 25-80-00.  INDEPT CLEAN-UP CARGO COMPARTMENT SPILL EC/RA #2011-01000. CARGO CLEANED BETWEEN STEP B 1-8 STA 380 TO STA 520 AND STR S22L TO S22R. CLEANED ENTIRE FWD CARGO UNDER STRUCTURE ODOR STILL PRESENT LETTING PLANE AIR OUT WITH FANS WILL RECHECK ORDOR LEVEL PERFORMED IN DEPTH CLEANUP OF FWD CARGO PER ECRA 2011-01000 STEP 2(B) AND PERFORMED SUPPLEMENTAL INSPECTION PER STEP 2(C). NO CORROSION DAMAGE FOUND. ODOR IS IT PRESENT.
